# SDR NSVA20070052

- Difficulty date: February 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 26,445 hours, 29,186 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1327
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS DEPLOY BETWEEN 0 - 7 DEGREES IN FLIGHT.  REMOVED AND REPLACED FLAP CONTROL VALUE IAW CHAPTER 27-51-15-04 THE SAAB 340 AMM PN OFF HP1416100-5 PN ON HP1416100-5 SN OFF 1327 SN ON 1435.  PERFORMED OPS CHECK AND LEAK CHECK IAW 27-51-00, OPS AND LEAK CHECK GOOD.
